Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chest pain with an expectorant cough with whitish sputum

I have a hx of chest pain for last 7 months which is exacerbated on bending and lifting arms above head level especially in the morning, an expectorant cough with whitish sputum. I have had a monteau test/AFB sputum analysis/TLC/DLC/ Chest X-ray which is negative. I also had an ELIZA Test for Kochs IgG and IgM which are 265 SU and 1.50 NV respectively. I have been to multiple doctors and been put on various medications from bronchodialators to antibiotics to steam inhalation etc but there is no improvement/change. Please advise
Asked On : Mon, 7 Mar 2011
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for the query
You have been on the right treatment but however I feel it has not done u any good.
Of everything has come out negative then I suggest u get treatment for atypical organisms, take doxy 100 mg twice daily for 1 week. It has many side effects so I suggest u discuss this with your doctor. If u r afebrile, not a diabetic then I also suggest a short rub of steroids
Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor